Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had miscarriage previously. Trying to concieve. Prescribed medications. Having light bleeding, spotting during periods. Reason?

I was pregnant with twin gestation one was about 7 weeks and another about 5 weeks. But I had a miscarriage on 16th June 2012 and doctor said due to infection it had happened but it won t affect next pregnancy and asked to try for a baby after 3 to 4 months and asked to take MCBM 69 Folic acid tablet. From then we are trying for baby but still no result. On 24th December 2012 consulted another gyno she said there is no problem and asked to take following tablet. ChromiNAC-A tablet daily twice FOLITAB daily once And Fertyl tablet on my second day of periods to 6th day. From past 3 months my periods are not regular, I usually have my periods between date 16-20 every month, and mostly on 17th or 18th. But now 1st period happened on 20th, second on 22nd and this month on 15th. And I am bleeding only for 1st day and second day just a spotting and 3rd day nothing. Yesterday night we were in contact. Please tell me why I am having irregular periods?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
  Anonymous's Response
had u undergone Dilatation and Curettage for last misscarriage.
Answered: Tue, 19 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor